| Model Number |
55405-090-080 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient underwent a spinal surgery on (b)(6) 2023.It was reported that the screw fractured at the neck postoperatively.Revision surgery is planned.This is report 1 of 2.
Additional Manufacturer Narrative
The screw has not returned for evaluation.A radiograph image was provided which confirms the event of a screw break at the neck at the l5/s1 vertebrae level.A review of the device history records could not be performed as the identifying lot number was not provided.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.